MathSciNet Relay Station
MathSciNet bibliographic data
MR196512 47.25
Ionescu Tulcea, Cassius Sur certains endomorphismes de $L\sb{C}{}\sp{\infty }\,(Z,\,\mu )$. (French) C. R. Acad. Sci. Paris 261 1965 4961–4963.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement